Equivalent transformations for logical networks
Doklady Akademii Nauk, Tome 151 (1963) no. 4, pp. 807-810
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_151_4_a17,
author = {V. L. Murskii},
title = {Equivalent transformations for logical networks},
journal = {Doklady Akademii Nauk},
pages = {807--810},
year = {1963},
volume = {151},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_151_4_a17/}
}
V. L. Murskii. Equivalent transformations for logical networks. Doklady Akademii Nauk, Tome 151 (1963) no. 4, pp. 807-810. http://geodesic.mathdoc.fr/item/DAN_1963_151_4_a17/